Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Skin sensitive more cherry angiomas and petiache. Headaches. Tested for HIV. Suggestions?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2002
Answered : 871 Questions
Hello I guess I'm here to expose my situation. Went to a spa and the lady offered sexual services in July 10, 2013. Anyways she perfrmed oral and got the condom on orally.  I asked if she was clean and it happened. When things were done obviously i did not feel right. Even she noted i had doubts. Moved to Korea- 12hr zone change- started off with test one on July 17 2013, got smallpox vaccine, and on July 24 I started to have pipples on thights and tired swollen arm pit, got the anthrax vaccine and menningoccal vaccine too around the swollen pit. Eate an large amount of vitC within 24hr. I had inconsistent stool before then got diarhea white stuf in mouth, tounge. OVERALL Skin sensitive more cherry angiomas and petiache. I also noted some yellowing under eyes. I'm 39yo. At all this I'm definetly bothered and needle pins feeling all over headaches among others. I did an Army test at 4weeks and two days.  Went to the field and workworked 12hr night shift. I feel spaced out and tired since I arrived to Korea in general. I had a test at good morning hospital, Ab test at 7weeks 5days. Neg so far. I already had been tested for the other std far ok. I took another this week 9weeks one day...don't know what to expect. Whats to expect? by pur299, Sep 14, 2013Not only oral vaginal after oral with condm. In place. She did oral and orally placed the condm. And then it happened... Well 9 week eia was neg and at 10 week Ab was neg too...
Posted Mon, 14 Oct 2013 in Infections
Answered by Dr. Roopa Hiremath 3 hours later
Brief Answer:
STD screening

Detailed Answer:
Welcome to Health care magic.
I have gone through your query and the tests you have undergone is not clear.
I suggest you upload the images of reports you have on the link provided on the right hand side of the webpage.
I understand your concern regarding the episode you have had in the spa.
As you have used condoms during this episode, the chances of acquiring an infection is negligible.
Swelling at the injection site is one of the common side effects of vaccine injections.
But this swelling reduces within 2-3 days.
Coming to your symptoms, for how long have you had these symptoms is also not clear.
Please get back with the above details so that I can answer your query more satisfactorily.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor